# SDR DALA2024092709487

- Difficulty date: September 26, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 58,493 hours, 30,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Scratched
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 SCRATCH ON PROFILE LOCATED FR24A AND FROM STR35L TO STR38R FWD CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS PER EA/A 559065-14MA. (0577604)
